MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

SILK ROAD MEDICAL ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Catalog Number SR-5035-BC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A secondary mdr was reported under 3014526664-2024-00132 as there are two products associated with the same event/patient.The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during a right transcarotid artery revascularization (tcar) procedure, the physician indicated that a dissection occurred with either the enroute transcarotid neuroprotection system or during advancement of the enroute enflate transcarotid rx balloon dilatation catheter.The dissection was treated by placing a conduit and the procedure was completed successfully.

Brand Name
ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key19668755
Report Number3014526664-2024-00133
Device Sequence Number3212378
Product Code LIT
UDI-Device Identifier00811311021017
UDI-Public(01)00811311021017(17)261018(10)403390
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSR-5035-BC
Device Lot Number403390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale